# SDR ORJA9832

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Tranducer Pins
- Condition: Backed Out
- Location: Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, APPROX 60 KNOTS WHEEL NOT TURNING LIGHT ILLUMINATED AFTER RETURNING TO TAXI SPEED THE LIGHT WENT OUT. REMOVED NR 1 WHEEL HUB CAP FOUND TRANSDUCER PINS BACKED OUT.  REPLACED PINS BIT CHECK NORMAL OF ANTI-SKID CONTROLLER.  (M)
